# SDR ASAA2020022753287

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,445 hours, 15,348 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 HOURS INTO FLIGHT WXR FAIL ON BOTH CAPTAIN AND FO DISPLAY UNITS ILLUMINATED. IN TEST MODE PWS FAIL, WXR FAIL AND ANT ANNUNCIATED IN BOTH CAPTAIN AND FO DU'S. GROUNDED - YES. PERFORMED BITE PER B737-800 FIM 34-43-00 TASK 810-801. NO FAULT DISPLAYED.
